# SDR 2039

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 67,711 hours, 22,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 5801531
- Part serial: 46145
- Condition: Cracked
- Location: Fuselage
- Part time: 67,711 hours, 22,829 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETITIVE INSPECTION OF A/D 2000-20-08 ON LEFT FRONT PAX ENTRANCE DOOR LOWER FORWARD CORNER, VISUALLY DETECTED FUSELAGE SKIN CRACK EXTENDING OUTWARD FROM DOOR RADIUS 1.5 INCH.
